Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 204, NWS State College, PA

August 26, 2012Cumberland County, Juniata County, Perry County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 26, 2012, 4:23 PM EDT for Cumberland County, Juniata County, Perry County, Pennsylvania. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2012, 4:23 PM EDT (20:23 UTC)
Expired
Aug 26, 2012, 5:30 PM EDT
In force
67 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cumberland County, PA, Juniata County, PA, Perry County, PA

The radar

The State College radar (KCCX), 85 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 4:27 PM EDTTSTM WND DMGGreason, PATREES DOWN ON GREASON RD BTWN NEWVILLE AND CARLISLE
Aug 26, 4:35 PM EDTTSTM WND DMGColonel Denning State P, PATREES DOWN ON RT 233 NEAR BORDER WITH PERRY COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 926 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
926 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WUUS51 KCTP 262023
SVRCTP
PAC041-067-099-262130-
/O.NEW.KCTP.SV.W.0204.120826T2023Z-120826T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
423 PM EDT SUN AUG 26 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  CENTRAL JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
  PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 530 PM EDT

* AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR WALNUT BOTTOM...MOVING
  NORTH AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  CARLISLE...
  BLOSERVILLE AND CARLISLE SPRINGS...
  COLONEL DENNING STATE PARK...
  SHERMANSDALE...
  LOYSVILLE...
  NEW BLOOMFIELD AND HONEY GROVE...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 211 AND 226...I-81 BETWEEN
MILE MARKERS 35 AND 49.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
322/22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4046 7763 4061 7699 4007 7722 4007 7737
TIME...MOT...LOC 2023Z 180DEG 20KT 4015 7730

$$

FORECASTER: STEINBUGL
2 follow-up statements
142 
WWUS51 KCTP 262113
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
513 PM EDT SUN AUG 26 2012

PAC041-262122-
/O.CAN.KCTP.SV.W.0204.000000T0000Z-120826T2130Z/
CUMBERLAND PA-
513 PM EDT SUN AUG 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 4051 7743 4061 7699 4030 7712 4031 7739
TIME...MOT...LOC 2112Z 180DEG 20KT 4042 7730

$$

PAC067-099-262130-
/O.CON.KCTP.SV.W.0204.000000T0000Z-120826T2130Z/
JUNIATA PA-PERRY PA-
513 PM EDT SUN AUG 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR PERRY AND JUNIATA COUNTIES...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOYSVILLE...OR 15 MILES
NORTH OF CARLISLE...MOVING NORTH AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  NEWPORT...
  ICKESBURG...
  MILLERSTOWN...

THIS WILL IMPACT ROUTE 322/22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE IN CUMBERLAND 
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE...AND STAY AWAY 
FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4051 7743 4061 7699 4030 7712 4031 7739
TIME...MOT...LOC 2112Z 180DEG 20KT 4042 7730

$$

FORECASTER: STEINBUGL
550 
WWUS51 KCTP 262123
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
523 PM EDT SUN AUG 26 2012

PAC067-099-262134-
/O.EXP.KCTP.SV.W.0204.000000T0000Z-120826T2130Z/
JUNIATA PA-PERRY PA-
523 PM EDT SUN AUG 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR PERRY AND JUNIATA COUNTIES
WILL EXPIRE AT 530 PM EDT...

THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4051 7743 4061 7699 4030 7712 4031 7739
TIME...MOT...LOC 2124Z 180DEG 20KT 4049 7730

$$

FORECASTER: STEINBUGL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 3:54 PM EDT, 29 minutes earlier.

Area forecast discussion, Aug 26, 3:54 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 PM EDT SUN AUG 26 2012

.SYNOPSIS...
AN UPPER LOW OVER VIRGINIA WILL SLOWLY LIFT NORTHEAST ACROSS THE
DELMARVA THROUGH MONDAY NIGHT. MEANWHILE...AN UPPER LEVEL TROUGH
WILL ROTATE THROUGH THE GREAT LAKES AND DRIVE AN ASSOCIATED COLD
FRONT ACROSS THE REGION BY EARLY TUESDAY. HIGH PRESSURE WILL
SHIFT SOUTHEAST FROM THE UPPER MIDWEST INTO PENNSYLVANIA FOR THE
MIDDLE OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
1730 UTC REGIONAL RADAR SHOWS NMRS BANDS/CLUSTERS OF TSTMS OVR
THE CHESAPEAKE BAY/DELMARVA REGIONS MOVG N-NWWD ACRS NRN MD INTO THE
SRN TIER OF S-CENTRAL PA...SOUTH OF THE PA TURNPIKE. THE CONVECTION
IS ASSOC WITH COMPACT UPPER VORT MAX DRIFTING NEWD OVR NRN VA.
CLOUDS BREAKS EVIDENT VIA VIS SATL COMBINED WITH LG SCALE FORCING
AHEAD OF THE UPPER LEVEL CYC CIRC HAS ALLOWED FOR RAPID TSTM
DEVELOPMENT S OF PA WITHIN NARROW AXIS OF ML CAPES BTWN 500-1000
JKG-1. INSTABILITY DECREASES WITH NRN EXTENT WITH THE BEST CAPES
NEAR THE MASON DIXON LINE. THE SHEAR ENVIRONMENT WILL BE AT LEAST
MARGINALLY FAVORABLE FOR FOR LOW-TOPPED ROTATING STORMS CROSSING
THE MD/PA BORDER THRU THE EVE.

ANOTHER CONCERN IS THE LOCALIZED FF THREAT ASSOC WITH TRAINING
STORMS AS THEY CURL N-NWWD TO THE EAST OF THE UPPER LEVEL CIRC. A
FLASH FLOOD WATCH HAS BEEN ISSUED FOR SOUTH-CENTRAL PENNSYLVANIA
THROUGH 10 PM THIS EVENING...AND WE HAVE ALREADY ISSUED A FLASH
FLOOD ADVISORY FOR THE AREA AROUND SOUTH MOUNTAIN. EXPECT TO SEE
ADDITIONAL FF ADVISORIES/WARNINGS BEFORE THE EVENING IS THROUGH IF
THE SHRA/TSRA CONTINUE TO TRAIN OVER SOUTH-CENTRAL PA.

THE MID-UPPER LOW SPINNING OVR NRN VA WILL LIFT SLOWLY NEWD
TOWARD CHESAPEAKE BAY BY THE END OF THE PERIOD. THE LATEST MDL
DATA SHOWS THE BEST H85 MSTR FLUX CONVERGENCE OVR THE S-CENTRAL
MTNS THRU THE AFTN/EVE BEFORE SHIFTING EWD INTO ERN PA LATER TNT
INTO EARLY MONDAY. EXPECT SCT-BKN CLOUD COVER TO FILL-IN AND
LOWER OVERNIGHT GIVEN DIURNAL COOLING AND MOIST SELY UPSLOPE
FLOW...WHICH SHOULD KEEP MIN TEMPS ABV GUID BLEND.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
PESKY MID-UPPER LVL CIRCULATION IN THE MID-ATLC STATES WILL BE
LIFTING NEWD FM THE DELMARVA AT THE START OF THE PD. THIS FEATURE
WILL BE ABSORBED INTO LARGE SCALE TROUGH FCST TO SHIFT SEWD FROM
THE GREAT LAKES INTO THE NORTHEAST.

WEAK RIDGING BTWN THE DEPARTING/WEAKENING UPPER LEVEL CIRCULATION
AND APPROACHING LW TROUGH SHOULD BRING DRIER AND WARMER WX TO
CENTRAL PA BY THE AFTN...WITH ANY SHOWER ACTIVITY ENDING EARLY IN
THE DAY ACROSS THE EASTERN COUNTIES. HOWEVER MAIN QUESTION IS HOW
FAST THE LOW CLOUDS WILL ERODE. WITH THE LLVL FLOW GRADUALLY
VEERING MORE THE WSW...ANTICIPATE A SLOW IMPROVEMENT WITH PEAKS OF
SUN LKLY BY THE AFTN. FOCUS FOR CONVECTION WILL SHIFT TO ELONGATED
SFC COLD FRONT ASSOC WITH THE LG SCALE TROF DIGGING INTO THE NE
STATES. BEST CHC FOR LATE AFTN TSTM WILL BE OVER THE NW MTNS WITH
POPS INCREASING INTO THE CENTRAL ZONES MON NGT.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
THE COLD FRONT WILL PASS TO OUR SOUTH AND EAST LATE MONDAY NIGHT
OR EARLY TUESDAY...TAKING ANY LINGERING SHRA/TSRA WITH IT. SFC
HIGH PRESSURE SHOULD PROVIDE DRY WEATHER AND SEASONABLE TEMPS FOR
WED AND THURS.

A BUILDING RIDGE OF UPPER LEVEL HIGH PRESSURE WILL BEGIN TO WARM
THINGS UP BY FRIDAY. 12Z GEFS PUSHES 850MB TEMPS TO +1 SD BY FRI
AND KEEPS THEM THERE INTO NEXT WEEKEND.

AN ADDITIONAL CONCERN HEADING INTO NEXT WEEKEND IS THE REMNANTS
OF ISAAC. THE 12Z GEFS AND OPERATIONAL GFS BOTH TAKE WHAT IS LEFT
OF ISAAC AND CURL IT UP AND OVER THE BUILDING UPPER LEVEL RIDGE
NEXT WEEKEND....WHICH COULD TURN OUR WEATHER UNSETTLED. THE 12Z
OPERATIONAL ECMWF BRINGS THE REMNANTS OF ISAAC NORTHWARD FROM THE
GULF OF MEX INTO THE OHIO VALLEY BY THIS WEEKEND...WHERE IT
MEANDERS INTO EARLY NEXT WEEK BEFORE BEING EJECTED EASTWARD BY A
DIGGING UPPER LEVEL TROUGH.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
GRADUAL IMPROVEMENT/BINOVC CONTINUES ACRS CNTRL PA TERMINALS WITH
MVFR TO VFR CLOUD BASES GENERALLY BTWN 2-4KFT AGL. THIS TREND
WILL CONTINUE INTO THE MID-LATE AFTN AS THE BLYR CONTINUES TO
MIX...BUT EXPECT DIURNAL COOLING/INCREASING STABILITY TO ALLOW
CIGS TO LOWER AND FILL BACK IN OVERNIGHT. TSTM DEVELOPMENT HAS
INCREASED RAPIDLY SOUTH OF THE MASON-DIXON LINE...WITH CLUSTERS/BANDS
LIFTING N-NWWD FROM NRN MD/VA INTO S-CENTRAL PA. THE HIGHEST PROB
OF SHOWERS/ISOLD TSTM WILL EXIST ACRS THE SRN AIRFIELDS. HOWEVER
CONFIDENCE/TIMING ARE STILL UNCERTAIN AND THUS WILL CONTINUE TO
MENTION VCSH IN THE SRN TERMINALS.

OUTLOOK...
MON...AM LOW CIGS -SHRA EAST BCMG MVFR/VFR BY AFTN. PM SHRA/TSRA NW.
MON NGT-TUE...CFRONT PASSAGE. SHRA/TSRA POSS.
WED- THU...MAINLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ035-036-
056-057-059-063>066.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...STEINBUGL/EVANEGO
SHORT TERM...STEINBUGL
LONG TERM...EVANEGO
AVIATION...STEINBUGL
Hazardous weather outlook, Aug 26, 3:19 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
319 PM EDT SUN AUG 26 2012

PAZ004>006-010>012-017>019-024>028-033-034-037-041-042-045-046-
049>053-058-271930-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
319 PM EDT SUN AUG 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ035-036-056-057-059-063>066-271930-
FULTON-FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
319 PM EDT SUN AUG 26 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 26, 2:51 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
251 PM EDT SUN AUG 26 2012

PAZ026-028-036-056-261915-
FRANKLIN PA-HUNTINGDON PA-JUNIATA PA-PERRY PA-
251 PM EDT SUN AUG 26 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FRANKLIN...
SOUTHEASTERN HUNTINGDON...SOUTHWESTERN JUNIATA AND SOUTHWESTERN PERRY
COUNTIES...

AT 250 PM EDT...A STRONG THUNDERSTORM WAS NEAR UPPER STRASBURG...
MOVING NORTH AT 25 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THIS STORM WILL AFFECT AMBERSON VALLEY AND
DOYLESBURG.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 187
AND 201.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
522.

LAT...LON 3996 7782 4033 7790 4036 7760 4019 7760
      4019 7761 4020 7761 4018 7762 4015 7761
      4015 7759 3997 7758

FORECASTER: STEINBUGL
Special weather statement, Aug 26, 4:03 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT SUN AUG 26 2012

PAZ028-056-063-064-262100-
ADAMS PA-CUMBERLAND PA-JUNIATA PA-PERRY PA-
403 PM EDT SUN AUG 26 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY...NORTHWESTERN
ADAMS...SOUTH CENTRAL JUNIATA AND WESTERN CUMBERLAND COUNTIES...

AT 401 PM EDT...A STRONG THUNDERSTORM WAS NEAR PINE GROVE FURNACE...
MOVING NORTH AT 25 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL AFFECT WALNUT BOTTOM...
NEWVILLE...COLONEL DENNING STATE PARK...BLAIN AND KISTLER.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 207 AND 221...I-81 BETWEEN
MILE MARKERS 28 AND 44.

THIS WILL ALSO IMPACT ROUTE 11.

LAT...LON 4045 7760 4049 7727 3995 7721 3992 7745

FORECASTER: STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 2:01 PM EDTTornado WarningCTPFranklin, Fulton29 min
Aug 26, 2:30 PM EDTTornado WarningCTPFranklin, Huntingdon17 min
Aug 26, 2:51 PM EDTSpecial Weather StatementCTPFranklin24 min
Aug 26, 3:19 PM EDTFlash Flood WatchCTPAdams, Cumberland, Dauphin, Franklin, Fulton, Lancaster and 3 more4 hr
Aug 26, 3:36 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin3 hr
Aug 26, 3:46 PM EDTFlash Flood WarningCTPYork3 hr
Aug 26, 4:03 PM EDTSpecial Weather StatementCTPCumberland, Perry57 min
Aug 26, 4:21 PM EDTFlash Flood WarningCTPAdams, Cumberland, Franklin, Perry3 hr
Aug 26, 4:47 PM EDTSpecial Weather StatementCTPDauphin, Lebanon43 min
Aug 26, 5:22 PM EDTSpecial Weather StatementCTPCentre, Clinton38 min
Aug 26, 5:29 PM EDTSpecial Weather StatementCTPNorthumberland, Snyder, Union31 min
Aug 26, 5:42 PM EDTSpecial Weather StatementCTPClinton, Lycoming33 min
Aug 26, 6:17 PM EDTSpecial Weather StatementCTPLycoming73 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.